Research ArticleOpen accessIn the abstractFeasibility Analysis of Non-Preemptive Periodic Systems from Infeasibility PerspectiveNasro Min-AllahJournal of Computer Science, Vol. 15, Issue 9 · 9 Sep 2019 · 7,623 accessesView PDFCite
30 articles for “exact solutions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,255 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard TypeLucas H. Koudahoun, Jean Akande, Damien K.K. Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 5 Jul 2018 · 7,614 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,625 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccelerators in Macroeconomics: Comparison of Discrete and Continuous ApproachesVasily E. Tarasov, Valentina V. TarasovaAmerican Journal of Economics and Business Administration, Vol. 9, Issue 3 · 10 Nov 2017 · 8,639 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,994 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Genetic Algorithm Based Multi Objective Service Restoration in Distribution SystemsSathish Kumar Kannaiah, Jayabarathi Thangavel, D. P. KothariJournal of Computer Science, Vol. 7, Issue 3 · 9 Mar 2011 · 7,034 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Investigation of an Industrial Robot Arm Control Problem Using Haar Wavelet SeriesS. Nandhakumar, V. Selladurai, S. SekarAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 8,045 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,687 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Variable Neighborhood Search Algorithm for Assigning Cells to Switches in Wireless NetworksMatthieu Andr, Gilles Pesant, Samuel PierreJournal of Computer Science, Vol. 1, Issue 2 · 30 Jun 2005 · 6,753 accessesView PDFCite